# SDR AU960144

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- System (JASC): 2460 · DC Power Distribution System
- Part: Diode
- Part number: 70HF10
- Condition: Faulty
- Location: Dc Power Distrib
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ELECTRICAL BUS FEEDER DIODE FAULTY
